# SDR 95ZZZM518

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Landing Gear
- Part time: 10,212 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 3053 - MIA-JAX - NOSE GEAR GREEN AND RED LIGHTS AND GEAR HANDLE LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT CONTINUED ON TO JAX AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE PROXIMITY SENSING ELECTRONIC UNIT.  (M)
